# SDR AALA201710019010

- Difficulty date: September 21, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 114193637
- Part serial: S9002B953
- Condition: Worn
- Location: Mlg
- Part time: 44,514 hours, 29,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON MAIN LANDING GEAR RETRACTION ACTUATOR PIN AT RIB 5.  REPLACED RETRACTION ACTUATOR PIN IAW AMM 32-31-46-400-002-A.
